# SDR AALA201607109003

- Difficulty date: July 9, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 52,351 hours, 19,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320600000
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY FLOOR PANEL 151GF SUSPECT DELAMINATION.  AIRCRAFT WAS GROUNDED.  REPLACED FLOOR PANEL IAW AMM 53-42-17.
